# SDR AALA202502067076

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 23,787 hours, 9,518 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR OF MUSTY SOCKS ON TAKEOFF THAT DISSIPATED BUT STILL LINGERED DURING FLIGHT. MAINTENANCE FOUND THE APU OIL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH LEAKING AND REPLACED IT PER AMM 49-91-14. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
